I started on generic Yaz two months ago for pmdd and it's helped my moods but my period was still so painfull I couldn't get out of bed for 2 days( this was normal for me). My doctor had suggested that I may have to skip my period every month to deal with the pain which I'm planning to start tomorrow by starting my new pack directly after my active pills end on my current one. Has anyone gone this route, and have you had a lot of side effects and spotting from it? I was on the pill for 16 years and went off 3 years ago and started developing pmdd a year and a half ago. The pill is not new to me, the pmdd is and skipping periods is.
No responses have yet been posted. Add your response to this question.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 4 answers
Posted 11 Dec 2013 • 3 answers
Posted 2 Apr 2015 • 2 answers
Posted 20 May 2016 • 1 answer
Posted 30 Jan 2017 • 0 answers